Translator Disclaimer
June 1991 A note on strong locally divided domains
David E. Dobbs
Tsukuba J. Math. 15(1): 215-217 (June 1991). DOI: 10.21099/tkbjm/1496161583

Abstract

A uniform proof is given for the following five assertions. Let $R$ be an integral domain such each overring of $R$ is a pseudovaluation domain (resp., divided domain; resp., going-down domain; resp., locally pseudovaluation domain; resp., locally divided domain). Then $R/P$ has the same property, for each prime ideal $P$ of $R$. The assertion for pseudovaluation domains was proved recently by Okabe-Yoshida by other methods.

Citation

Download Citation

David E. Dobbs. "A note on strong locally divided domains." Tsukuba J. Math. 15 (1) 215 - 217, June 1991. https://doi.org/10.21099/tkbjm/1496161583

Information

Published: June 1991
First available in Project Euclid: 30 May 2017

zbMATH: 0754.13018
MathSciNet: MR1118598
Digital Object Identifier: 10.21099/tkbjm/1496161583

Rights: Copyright © 1991 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.15 • No. 1 • June 1991
Back to Top